# SDR 2012FA0000255

- Difficulty date: April 29, 2012
- Submitted: May 3, 2012
- Operation: General aviation
- Aircraft: N263AM
- Make and model: Zinair CH2000
- Aircraft serial: 201049
- Aircraft time: 232 hours, 1 cycles
- Engine: Lyc O235N2C
- Engine time: 232 hours, 1 cycles
- Propeller: Snsnch 72CK
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: P010904
- Part serial: K04533951
- Condition: Cracked
- Location: Engine Oil
- Part time: 232 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ODOR OF BURNED ELECTRICAL WIRING FOLLOWED BY ENGINE OIL ENTERING CABIN AT FOOT PEDAL AREA,  LOSS OF ENGINE OIL PRESSURE INDICATED.  EMERGENCY LANDING, SAFELY LANDED APPROX 5 MINUTES AFTER FIRST NOTICING THE ENGINE OIL PRESSURE LOSS.  FOUND ENGINE WAS FOUND DRY, WITH A LARGE OIL TRAIL STARTING ON THE FIREWALL BEHIND THE ENGINE OIL COOLER, LOCATED ON THE FIREWALL PILOT'S SIDE AND EXTENDING THE ENTIRE LENGTH OF FUSELAGE BELLY.  THE 6-QUART OIL SUMP FOUND TO CONTAIN 1.5 - 2.0 QUARTS OF ENGINE OIL, VISUALLY INSPECTED FOR CONTAMINANTS AND NONE FOUND.
